Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Non-linear theory of curved elastic sheets


Authors: E. Bromberg and J. J. Stoker
Journal: Quart. Appl. Math. 3 (1945), 246-265
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/13355
MathSciNet review: 13355
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. B. BIEZENO, Über die Bestimmung der Durchschlagkraft einer schwachgekrümmten, kreisförmigen Platte, Z. angew. Math. Mech. 15, 10-22 (1935).
  • [2] D. G. BOURGIN, The clamped square sheet, Amer. J. Math. 16, 417-439 (1939).
  • [3] W. Z. CHIEN, The intrinsic theory of thin shells and plates, Parts I, II, III, Quart. Appl. Math. 1, 297-327 (1944); 2, 43-59, 120-135 (1944).
  • [4] B. ECK, Z. angew. Math. Mech. 7, 498-500 (1927).
  • [5] W. FLüGGE, Statik und Dynamik der Schalen, Julius Springer, Berlin, 1934.
  • [6] A. FöPPL, Vorlesungen über technische Mechanik, vol. 5, G. Teubner, Leipzig, 1907, §24.
  • [7] K. O. Friedrichs, On the minimum buckling load for spherical shells, Theodore von Kármán Anniversary Volume, California Institute of Technology, Pasadena, Calif., 1941, pp. 258–272. MR 0004599
  • [8] K. O. Friedrichs and J. J. Stoker, The non-linear boundary value problem of the buckled plate, Amer. J. Math. 63 (1941), 839–888. MR 0005866, https://doi.org/10.2307/2371625
  • [9] H. HENCKY, Über den Spannungszustand in kreisrunden Platten, Z. Math. Phys. 63, 311-317 (1915).
  • [10] -, Die Berechnung dünner rechteckiger Platten, Z. angew. Math. Mech. 1, 81-89, 423-424 (1921).
  • [11] T. VON KáRMáN, Festigkeitsproblem im Maschinenbau, Encyk. d. math. Wiss. IV$ _{4}$, 311-385 (1910).
  • [12] S. TIMOSHENKO, Theory of plates and shells, McGraw-Hill, New York, 1940.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/13355
Article copyright: © Copyright 1945 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website